# SDR UPS04M42515

- Difficulty date: March 13, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft time: 21,028 hours, 5,292 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZONTAL STAB LT BARREL NUT HOLE NR 12 FOUND CORROSION AT BOTTOM, SIDEWALL AND BEARING SURFACE.  CORR AT BOTTOM OF HOLE REMOVED MATERIAL REMOVED 0.038 INCH FOUND WITHIN LIMIT PER EO MD11-5510-19409-E.  SLEEVE BUSHING FABRICATED & INSTALLED PER EO MD11-5510-19409-E.  BARREL NUT HOLE REPAIRED PER EN 1158-04 (REF UPS ENGINEERING FILE NR MD11-55-20025).
